What is the appropriate treatment for a clenbuterol (asthma medication)


Q: Doctor,

What is the appropriate treatment for a clenbuterol (asthma medication) overdose?


A:   Hi.
Thanks for your query.
Read and understood that you want to know the appropriate treatment for Clenbuterol overdose.

I would like to know a few details:
Why was the medicine used for?
How much is the overdose used?
What are the symptoms?

The treatment depends upon the symptoms, whether related to muscles or heart or any others.
please give the details.

Comments / Follow Ups

Patient: It was used for weight loss and the dosage was minor .35 mcg. The symptoms are high heart rate (80) and pulse (96) from monitoring on my machine at home.
Doctor: Thanks for your feedback.
Noted your usage.
Heart rate is pulse rate.
It is 80 to 96.
If there are no other symptoms, stop Clenbuterol altogether as you are having side effects.
If there are more symptoms. please consult your Doctor for proper clinical evaluation and you have to give him the history of Clenbuterol.

Related Q&A

Q: My son is mild in education and not showing active interest. Does nootropics drugs help to improve? He is having as...

Q: My 5 year old son has allergy induced asthma every 3-4 months. It lasts only a couple days and we always treat with a...

Q: Hi I am a twenty six year old male. I have GERD. it really has not been that bad until the past couple months. I have...

Q: Hello I am a 26 year old male. The past or so I have been having a constant pressure in my head with shortness of bre...

Q: I live an active bodybuilding lifestyle but suffer often sever asthma, would higher doses of Albuterol such as in pil...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon